American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Dae-Woong Lee. On the same $N$-type conjecture for the suspension of the infinite complex projective space. Proc. Amer. Math. Soc. 137 (2009) 1161-1168. MR 2457459.
Abstract, references, and article information
View Article: PDF

[2] Christos A. Athanasiadis. Projections of polytopes on the plane and the generalized Baues problem. Proc. Amer. Math. Soc. 129 (2001) 2103-2109. MR 1825923.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Danuta Kolodziejczyk. There exists a polyhedron with infinitely many left neighbors. Proc. Amer. Math. Soc. 129 (2001) 303-309. MR 1784026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Kenshi Ishiguro. Classifying spaces and homotopy sets of axes of pairings. Proc. Amer. Math. Soc. 124 (1996) 3897-3903. MR 1343701.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] J. Ignacio Extremiana Aldana, L. Javier Hernández Paricio and M. Teresa Rivas Rodríguez. A closed model category for $(n - 1)$-connected spaces. Proc. Amer. Math. Soc. 124 (1996) 3545-3553. MR 1353370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] R. J. Daverman and F. C. Tinsley. Crumpled laminations and manifolds of nonfinite type. Proc. Amer. Math. Soc. 124 (1996) 2609-2610. MR 1371119.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] W. G. Dwyer, D. M. Kan, J. H. Smith and C. R. Stover. A $\Pi$-algebra spectral sequence for function spaces . Proc. Amer. Math. Soc. 120 (1994) 615-621. MR 1169024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Imre Bokor. On mapping cones of suspension elements of finite order in the homotopy groups of a wedge of spheres . Proc. Amer. Math. Soc. 119 (1993) 955-961. MR 1152974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] A. Chigogidze. Classification theorem for Menger manifolds . Proc. Amer. Math. Soc. 116 (1992) 825-832. MR 1143015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Gregory Lupton. Algebras realized by $n$ rational homotopy types . Proc. Amer. Math. Soc. 113 (1991) 1179-1184. MR 1073529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Micheal Dyer. A topological interpretation for the bias invariant . Proc. Amer. Math. Soc. 98 (1986) 519-523. MR 857954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. J. Daverman and F. C. Tinsley. The homotopy type of certain laminated manifolds . Proc. Amer. Math. Soc. 96 (1986) 703-708. MR 826506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jesper Michael Møller. On spaces of maps between complex projective spaces . Proc. Amer. Math. Soc. 91 (1984) 471-476. MR 744651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] W. G. Dwyer and D. M. Kan. Realizing diagrams in the homotopy category by means of diagrams of simplicial sets . Proc. Amer. Math. Soc. 91 (1984) 456-460. MR 744648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Teiichi Kobayashi. Stable homotopy types of stunted real projective spaces . Proc. Amer. Math. Soc. 87 (1983) 555-556. MR 684657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Allan J. Sieradski. Hereditary homotopy equivalences . Proc. Amer. Math. Soc. 87 (1983) 149-153. MR 677251.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jerzy Dydak. On finitely dominated CW complexes . Proc. Amer. Math. Soc. 84 (1982) 275-279. MR 637183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Micheal N. Dyer. Simple homotopy types for $(G,\,m)$-complexes . Proc. Amer. Math. Soc. 81 (1981) 111-115. MR 589149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] E. Dror, W. G. Dwyer and D. M. Kan. Equivariant maps which are self homotopy equivalences . Proc. Amer. Math. Soc. 80 (1980) 670-672. MR 587952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] E. Dror, W. G. Dwyer and D. M. Kan. Self-homotopy equivalences of Postnikov conjugates . Proc. Amer. Math. Soc. 74 (1979) 183-186. MR 521895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1